# SDR SWIA2022120766967

- Difficulty date: November 23, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 43,718 hours, 39,825 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Frame
- Condition: Bent
- Location: E/E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CTR FRAME IN AFT-EQUIPMENT COMPARTMENT DOOR (311BB)  IS BENT.  C-CHECK,  REMOVED AND REPLACED FWD CTR FRAME IN AFT-EQUIPMENT COMPARTMENT DOOR IAW DWG 600-35008 REV -J AND SRM 51-42-06.
